# SDR AALA202310179275

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 20,551 hours, 2,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS EICAS MESSAGE WITH SWITCH IN ARMED POSITION. EMERGENCY LIGHTS ILLUMINATED IN CABIN. EMERGENCY LIGHTS CIRCUIT BREAKER OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
